MathSciNet Relay Station
MathSciNet bibliographic data
MR325999 32C35 (14C20 32A30)
Griffiths, Phillip A. Function theory of finite order on algebraic varieties. I(B). J. Differential Geometry 7 (1972), 45–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement